National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 524944

History of Changes from the VAERS Wayback Machine

First Appeared on 7/14/2014

524944
VAERS Form:
Age:12.0
Gender:Female
Location:Foreign
Vaccinated:2013-02-20
Onset:2013-06-15
Submitted:2014-03-06
Entered:2014-03-06
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. H016967 / 1 UN / IM

Administered by: Other      Purchased by: Other
Symptoms: Arthropathy, Dizziness, Fall, Fatigue, Headache, Heart rate increased, Hypotonia, Muscular weakness, Musculoskeletal pain, Pain, Pain in extremity, Pallor, Peripheral coldness, Sensory loss, Syncope, Wheelchair user, Musculoskeletal disorder, Abasia, Activities of daily living impaired, Orthostatic intolerance, Tilt table test positive

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? Yes
ER or ED Visit? (V2.0) No
Hospitalized? Yes, days:     Extended hospital stay? No
Previous Vaccinations:
Other Medications: No other medications
Current Illness: Immunisation
Preexisting Conditions: GARDASIL: Immunisation, first dose (batch number H011751)
Allergies:
Diagnostic Lab Data: Tilt table test, orthostatic intolerance N/A; Tilt table test, maximum increase in heart rate of 57 (60-117 bpm) bpm
CDC 'Split Type': WAES1403DNK002308

Write-up:Information was received from Sanofi Pasteur MSD (MFR number E2014-01839) on 04-MAR-2014. Case of adverse event received from health care professional via Health Authorities in a foreign country on 27-Feb-2014 under the reference number DK-DKMA-ADR 22416492 and EFO8182. The primary reporter was physician. A 12 year-old female patient (weight: 62: height: 168), had received the second dose of GARDASIL (batch number H016967) via intramuscular route of administration in not reported site of administration on 20-Feb-2013 and later on, 15-May-2013, she developed muscle weakness and pain burning. And then 15-Jun-2013, she had orthostatic intolerance and headache. In Jun-2013 she had tiredness and dizziness. Later on 15-Jul-2013 she started experienced syncope. In addition, on an unspecified date she experienced nearly total loss of sensation in legs, could not walk, had to sit in a wheelchair, fell down like a timber, pain in right shoulder, pain in arms and legs and cold legs. Reported reactions: Orthostatic intolerance, syncope, headache, muscle weakness, pain burning. Pain and function reduction in right shoulder, the condition spread to both arms and both legs. The patient developed "attack" when both her legs suddenly loose tonus and become weak, and she fell down like a timber. Dizziness, tired, increasing tormented by headaches. Later on, addition of syncope. For several months the patient had syncope 2-3 times a week. She could not go to school during these months. Developed muscle weakness in both legs to the point where she could not walk and had to sit in a wheelchair. In the same period, both her legs were pale, cold and had nearly total loss of sensation. The family described that they could prick her with needles without she felt it. This subsided and she could start training walking again. Most symptoms, including weakness, syncope and dizziness had subsided by the time she had the tilt table test. She was quite uncomfortable during tilt table test and had a maximum increase in heart rate of 57 (60-117 bpm) but the heart rate does not remain increased, therefor she did not received the diagnose POTS but instead "orthostatic intolerance". It was unknown whether the patient had other tests or examinations. It was unknown if the patient had other vaccines or other medications. The patient was hospitalized (dates not provided). The patient had received the first primary dose of GARDASIL (batch number H011751) via intramuscular route in not reported site of administration on 24-Oct-2012. No medical history reported. At the time of reporting, outcome was unknown for tiredness and fell down like a timber. Outcome was recovering for dizziness, cold legs, pain in arms and legs, pain in right shoulder, pain burning, had to sit in a wheelchair, could not walk, nearly total loss of sensation in legs, muscle weakness, syncope and orthostatic intolerance. And headache was not recovered. HA considered hospitalization and disabling/incapacitating as criteria for seriousness.


Changed on 9/14/2017

524944 Before After
VAERS Form:(blank) 1
Age:12.0
Gender:Female
Location:Foreign
Vaccinated:2013-02-20
Onset:2013-06-15
Submitted:2014-03-06
Entered:2014-03-06
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. H016967 / 1 2 UN / IM

Administered by: Other      Purchased by: Other
Symptoms: Arthropathy, Dizziness, Fall, Fatigue, Headache, Heart rate increased, Hypotonia, Muscular weakness, Musculoskeletal pain, Pain, Pain in extremity, Pallor, Peripheral coldness, Sensory loss, Syncope, Wheelchair user, Musculoskeletal disorder, Abasia, Activities of daily living impaired, Orthostatic intolerance, Tilt table test positive

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? Yes
ER or ED Visit? (V2.0) No
Hospitalized? Yes, days:     Extended hospital stay? No
Previous Vaccinations:
Other Medications: No other medications
Current Illness: Immunisation
Preexisting Conditions: GARDASIL: Immunisation, first dose (batch number H011751)
Allergies:
Diagnostic Lab Data: Tilt table test, orthostatic intolerance N/A; Tilt table test, maximum increase in heart rate of 57 (60-117 bpm) bpm
CDC 'Split Type': WAES1403DNK002308

Write-up:Information was received from Sanofi Pasteur MSD (MFR number E2014-01839) on 04-MAR-2014. Case of adverse event received from health care professional via Health Authorities in a foreign country on 27-Feb-2014 under the reference number DK-DKMA-ADR 22416492 and EFO8182. The primary reporter was physician. A 12 year-old female patient (weight: 62: height: 168), had received the second dose of GARDASIL (batch number H016967) via intramuscular route of administration in not reported site of administration on 20-Feb-2013 and later on, 15-May-2013, she developed muscle weakness and pain burning. And then 15-Jun-2013, she had orthostatic intolerance and headache. In Jun-2013 she had tiredness and dizziness. Later on 15-Jul-2013 she started experienced syncope. In addition, on an unspecified date she experienced nearly total loss of sensation in legs, could not walk, had to sit in a wheelchair, fell down like a timber, pain in right shoulder, pain in arms and legs and cold legs. Reported reactions: Orthostatic intolerance, syncope, headache, muscle weakness, pain burning. Pain and function reduction in right shoulder, the condition spread to both arms and both legs. The patient developed "attack" when both her legs suddenly loose tonus and become weak, and she fell down like a timber. Dizziness, tired, increasing tormented by headaches. Later on, addition of syncope. For several months the patient had syncope 2-3 times a week. She could not go to school during these months. Developed muscle weakness in both legs to the point where she could not walk and had to sit in a wheelchair. In the same period, both her legs were pale, cold and had nearly total loss of sensation. The family described that they could prick her with needles without she felt it. This subsided and she could start training walking again. Most symptoms, including weakness, syncope and dizziness had subsided by the time she had the tilt table test. She was quite uncomfortable during tilt table test and had a maximum increase in heart rate of 57 (60-117 bpm) but the heart rate does not remain increased, therefor she did not received the diagnose POTS but instead "orthostatic intolerance". It was unknown whether the patient had other tests or examinations. It was unknown if the patient had other vaccines or other medications. The patient was hospitalized (dates not provided). The patient had received the first primary dose of GARDASIL (batch number H011751) via intramuscular route in not reported site of administration on 24-Oct-2012. No medical history reported. At the time of reporting, outcome was unknown for tiredness and fell down like a timber. Outcome was recovering for dizziness, cold legs, pain in arms and legs, pain in right shoulder, pain burning, had to sit in a wheelchair, could not walk, nearly total loss of sensation in legs, muscle weakness, syncope and orthostatic intolerance. And headache was not recovered. HA considered hospitalization and disabling/incapacitating as criteria for seriousness.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=524944&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166